i am using it for acne , its been 6 weeks and i cant see results it made my acne worse. should i keep using it?
25 Jul 2012
Sometimes it can take several months to notice a great deal of difference and it is not unusual to see acne get worse before it gets better! Being that you have been on the treatment for 6 weeks though, I would recommend that you see your dermatologist to see if this is still the right course of treatment. It sometimes takes a lot of trial and error to find the right combination of treatments to get the best results. Be sure that you are using an oil-free moisturizer with Retin A and stay out of the sun-use sunblock if you have to be out!
22 Aug 2013
it depends on how severe the acne is as to how long retin-a might take to work.usually,mild to moderate acne sufferers start seeing results in 3-6 weeks.severe sufferers may take a little longer.the thing to remember is sometimes the acne will appear worse before it starts to get better,that means the retin-a is working,so keep going!
- Retin-A Information for Consumers
- Retin-A Information for Healthcare Professionals (includes dosage details)
- Side Effects of Retin-A (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been on every acne therapy available, from antibiotics both topical and oral, plus retin-A, accutane, dermabrasion surgery, freezing and ...
1 answer • 6 Dec 2009
... should be concerned about as far as her development is concerned? Should I worry about her female organs or any other part of her system?
2 answers • 13 Jul 2010
I have acne and a friend recommend me Retin A? Do you think it will work? have you used it?
2 answers • 9 May 2012
I am starting Accutane, but I have a lot of red spots on my face from previous acne. I usually use retin A or another OTC treatment to fade these ...
1 answer • 28 Jan 2013
I used .1% of retin-a thursday night before bed and my skin is peeling so much! I start work in an office on Monday. What is the average peeling time ...
0 answers • 13 Jun 2015